# SDR SIMA20221113001

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,781 hours, 36,298 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Alignment
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG AIR/GND FAIL MESSAGE AFTER TAKEOFF. GEAR WOULD NOT RETRACT EMERGENCY DECLARED.  FOUND NLG AIR/GROUND (WOW) PROX SWITCH TARGET TO BE OUT OF ALIGNMENT. ADJUSTED TARGET IAW EMB 145 AMM 32-63-05. OPC GOOD.
